MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. TELEPORT MICROCATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. TELEPORT MICROCATHETER
Catalog Number 220-13-1000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The teleport microcatheter was placed over an externalized r350 wire and married up to the 150cm corsair pro catheter which was in the retrograde position in the lad septals and circumflex cto.The teleport and corsair catheters became locked together and were unable to be pulled apart.The hub of the corsair was cut and an attempt was made to remove the devices via antegrade access.When the physician pulled on the teleport, the catheter would not withdraw until the use of excessive force.All devices were removed from the patient, the vessel was re-wired and the procedure was completed with no patient complications.Exposed wire was noted on the teleport after removal.All devices were removed and no device remained in the patient.Return of the device is anticipated.

Brand Name
TELEPORT MICROCATHETER
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key8446666
Report Number3014148220-2019-00001
Device Sequence Number428997
Product Code DQY
UDI-Device Identifier06934955943058
UDI-Public06934955943058
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2020
Device Catalogue Number220-13-1000
Device Lot Number4307261811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/12/2019
Device Age2 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;